# SDR HEEA0010320

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Flightstep
- Part number: 412300100
- Condition: Cracked
- Location: Aft Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOUNT CRACKING OUT AT FLOATING INSERTS.  ONE KIT BEING RETURNED:  CONSISTS OF 2 BOXES. SENT TO AERONAUTICAL ACCESSORY, INC. FOR WARRANTY CREDIT.
